# SDR HNAA9792452

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE S/N 120314 FAILED ON TAKEOFF.  PT1 STATOR BROKE LOOSE AND FELL BACK INTO THE PT1 DISC, CUTTING THE PT BLADE UNTIL COMPLETE FAILURE OF BLADES.  REFERENCE HNAA 9792427.
